# SDR QXEA0002550

- Difficulty date: September 15, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 28,524 hours, 39,949 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND AILERON COMPOSITE TIP DAMAGED.  REPAIRED IAW DHC-8 SRM 51-40-00.
